# SDR REXA2014022000224

- Difficulty date: February 20, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 22,143 hours, 19,371 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  WHEN RETRACTING GEAR, GEAR DISAGREE MASTER WARNING SOUNDED, LEFT MAIN GEAR SHOWED RED.   COMPLIED WITH GEAR SWINGS IAW AMM 32-30-00, CYCLED FIVE TIMES WITH NO DEFECTS NOTED.  COMPLIED WITH LANDING GEAR EXTENSION & RETRACTION GEAR DISAGREE TEST IAW AMM TASK 32-30-00-750-801, NO DEFECT NOTED.  COMPLIED WITH PA 05-018K SCENARIO 1, SUSPECT ICE & SLUSH BUILD UP, NO CONTAMINATES WERE FOUND.
